I was recently prescribed dangerous medication and ended up in the emergency room.. It was for an earache that I had. I currently take Seroquel 100 mg and was prescribed tramadol. After I came home from the er I went on here and typed the 2 medicines in to see if that was the reason why I had that reaction.. and it said there is a major interaction between the two. Why on earth did the doctor prescribe me the tramadol if I am on Seroquel?
Hi Jennifer, because many doctors 'know' everything, whereas lesser mortals like pharmacists and individuals have to check on and pick up the mistakes. I've only ever received two apologies from doctors for their errors in my entire life; passing on the blame or outright denial is common.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2015 • 1 answer
Posted 4 Jun 2016 • 2 answers
Posted 16 Jul 2016 • 1 answer
Posted 8 Jan 2017 • 2 answers
Posted 28 Jan 2017 • 3 answers